# SDR CALA2011013100054

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,911 hours, 18,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATED EXTENDED AFTER T/O RED& GREEN R GEAR LTS INDICATED.  REF 32-61-00 PG BLK 001 NR 5 (OPERATION) JACKED A/C OPERATED LAND GEAR EXT/RET OPS NORMAL.
